SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat

Article citations


M. E. Ghitany, F. Alqallaf, D. K. Al-Mutairi and H. A. Hussain, “A Two Parameter Weighted Lindley Distribution and Its Applications to Survival Data,” Mathematics and Computers in Simulation, Vol. 81, No. 6, 2011, pp. 1190-1201. doi:10.1016/j.matcom.2010.11.005

has been cited by the following article: